Vol. 7, No. 2, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
The phase limit set of a variety

Mounir Nisse and Frank Sottile

Vol. 7 (2013), No. 2, 339–352
Abstract

A coamoeba is the image of a subvariety of a complex torus under the argument map to the real torus. We describe the structure of the boundary of the coamoeba of a variety, which we relate to its logarithmic limit set. Detailed examples of lines in three-dimensional space illustrate and motivate these results.

Keywords
coamoeba, amoeba, initial ideal, toric variety tropical geometry
Mathematical Subject Classification 2010
Primary: 14T05
Secondary: 32A60
Milestones
Received: 7 June 2011
Revised: 14 February 2012
Accepted: 16 March 2012
Published: 25 April 2013
Authors
Mounir Nisse
Department of Mathematics
Texas A&M University
College Station, TX 77843
United States
http://www.math.tamu.edu/~nisse/
Frank Sottile
Department of Mathematics
Texas A&M University
College Station, TX 77843
United States
http://www.math.tamu.edu/~sottile/